# SDR ASAA2015033111400

- Difficulty date: March 31, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 66,425 hours, 37,874 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69265553
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED AT BS 348 AND STR 16 LT.  ACFT GROUNDED. R & R INTERCOSTAL WEB, ATTACH ANGLE IAW TC AD20121205-400-53-2, STEP 15, 16, 17.  REF TASK CARD: AD20121205-400-53-4A.
